# SDR AALA20061454

- Difficulty date: December 30, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: 45D161
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - AFTER TAKEOFF MASTER CAUTION LIGHT ILLUMINATED.  PRESSURE FLOW FOR BOTH PACKS INDICATED ZERO POUNDS PER SQUARE INCH (PSI) AND BOTH PRESSURE LIGHTS ON THE CONTROLLER WERE ILLUMINATED.  COULD NOT REINSTATE PACKS.  RETURNED TO ELP AND LANDED WITHOUT INCIDENT.  REPLACED PRESSURE SWITCHES FOR BOTH PACKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
